| Catalog Number |
SCX-310 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture baker grade iii is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported right side "capsular contracture" baker grade iii.The device remains implanted.Healthcare professional reported treatment with "massage and other things to help.".
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6 device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is a medical event not related to the device.Additional observations: ¿ observed creases on the device.¿ white particles on the surface of the device.No further actions are required as the device was implanted.
Event or Problem Description
Healthcare professional reported right side "capsular contracture" baker grade unknown.Healthcare professional later reported baker grade iii.The device has been explanted.
Event or Problem Description
Device has been explanted and replaced.